# SDR 2007UALA01436

- Difficulty date: May 7, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 41,912 hours, 14,948 cycles
- Engine: Iae V2527A5
- Engine time: 30,978 hours, 11,327 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

RTFL WITH NR 1 ENGINE SHUT DOWN.  LOUD BAND HEARD ON CLIMBOUT.  REPLACED NR 1 ENGINE.  [06-26-07]   ENGINE INGESTED COWLING ACOUSTIC PANELS DURING CLIMBOUT CAUSING DAMAGE TO A STAGE 3 COMPRESSOR BLADE.
